×

zbMATH — the first resource for mathematics

Structure Galoisienne de limites projectives d’unites locales. (French) Zbl 0414.12008

MSC:
11S20 Galois theory
11S99 Algebraic number theory: local fields
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] K. Iwasawa : On Zl-extensions of algebraic number fields . Ann. of Math. 98 (1973) 246-326. · Zbl 0285.12008
[2] S. Lang : Cyclotomic fields . Springer Verlag (1978). · Zbl 0395.12005
[3] H. Cartan et S. Eilenberg : Homological Algebra . Princeton University Press (1956). · Zbl 0075.24305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.